# SDR SWIA201438289

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 27,858 hours, 23,296 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED LT AND RT RUDDER DEFLECTIONS AT CRUISE.  R & R NR 1 & 2 FCC CIRCUIT CARDS AND REPLACED NR 1 AND 2 YAW DAMPENER LINEAR ACTUATORS IAW AMM.
